| Model Number |
GIF-1TH190 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.Additionally, the burned plastic distal-end cover was most likely attributed to a component failure, since the insulation resistance value at distal end did not meet the standard value.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for evaluation related to a separate issue.During the device analysis, the repair service technician identified that the device exhibited white foreign material within the air/water tube and cylinder.Additionally, a burned plastic distal-end cover was observed.There was no patient involvement.